# SDR ASAA2018053194861

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 8,664 hours, 2,922 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT18673
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,658 hours, 2,920 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WILL NOT OBTAIN MORE THAN 65% N2 DURING START.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE STARTER IAW AMM 80-11-01/401. PERFORMED IDLE POWER LEAK CHECK.   LEAK CHECK GOOD. NO LEAK DETECTED IAW AMM 71-00-00-700-801.
